# SDR FDEA201711303324

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 41,356 hours, 16,092 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D02423
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WE GOT THE STAB TRIM LIGHT RAN QRH AND  DEVERTED TO IND.   REMOVED AND REPLACED LEFT SAM I.A.W. B757-200 M.M.  27-09-00-2. INSTALLATION TEST PASSED,
